| Catalog Number |
SCM-600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional via national breast implant registry (nbir) reported "infection".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: infection (unknown onset).